Eszopiclone; Zopiclone; Zolpidem/Strong CYP3A4 Inhibitors Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Some medicines may slow down how quickly your liver processes your sleep medicine.
What might happen:
You may notice an increase in side effects such as confusion, memory loss, sleep-walking or daytime drowsiness.
What you should do about this interaction:
Let your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. Call you doctor as soon as possible if you have confusion/not thinking clearly, memory loss, daytime drowsiness, or have been told you were sleep-walking or doing other activities when you are asleep. Your doctor may want to change your sleeping pill or the dose of your sleeping pill. Use caution and know how these medicines affect you before driving or operating machinery.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
Free RX Coupon
Save up to 80% on your prescriptions.
Save up to 80% on your prescription with WebMDRx
You Might Also Like
Are you currently using zolpidem TARTRATE ER?
This survey is being conducted by the WebMD marketing sciences department.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.